# SDR SB04129

- Difficulty date: September 20, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: BACR13CF2AB
- Condition: Unreliable
- Location: P6 Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1183 - FLIGHT DEPARTED CLT WITH THE NR 1 GENERATOR ON MEL 24-1.  ON CLIMB-OUT, EN ROUTE TO MYR, CREW REPORTED, LOST THE LEFT TRANSFER BUSS.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND RETURNED TO FIELD AT CLT.  TRANSFER BUSS CAME BACK ON DURING SHORT FINAL APPROACH.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE COULD NOT DUPLICATE PROBLEM ON GROUND.  REPLACED TRANSFER BUSS CONTROL RELAY R349 AS PRECAUTIONARY.  CLEARED MEL 24-1ON NR 1 GENERATOR WITH THE REPLACEMENT OF THE NR 1 GCU.  OPERATIONAL CHECK GOOD.
